# SDR UIEA2020011700086

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 69,309 hours, 11,230 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 7674601
- Part serial: 950613
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATUS MSG PACK NR 2. TRANSFERRED TO MDDR 123430 PER DDG 21-51-01-03 CAT 'C'. REMOVED AND REPLACED VALVE ASSY FLOW CONTROL AS PER AMM 21-51-01. LEAK CHECK AND OPS CHECK GOOD. THIS CLEARS MDDR 123430.
